# SDR LR7A08019

- Difficulty date: January 15, 2008
- Submitted: January 17, 2008
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 53,319 hours, 25,151 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fs 1012
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-3 CHECK PER JOB CARD HB5302, FOUND AFT FUSELAGE INTERIOR LT SIDE BULKHEAD OUTBD CAP CRACKED AT FS 1012, WL275, LBL80.  REPAIR ACCOMPLISHED IAW LAC MEA 382-53-08-003.
